Translator Disclaimer
2006 A non-existence theorem of proper harmonic morphisms from weakly asymptotically hyperbolic manifolds
Xiaohuan Mo, Yuguang Shi
Tohoku Math. J. (2) 58(3): 359-368 (2006). DOI: 10.2748/tmj/1163775135

Abstract

We prove a non-existence theorem for proper harmonic morphisms from weakly asymptotically hyperbolic manifolds to hyperbolic manifolds which are $C^2$ up to the boundary at infinity.

Citation

Download Citation

Xiaohuan Mo. Yuguang Shi. "A non-existence theorem of proper harmonic morphisms from weakly asymptotically hyperbolic manifolds." Tohoku Math. J. (2) 58 (3) 359 - 368, 2006. https://doi.org/10.2748/tmj/1163775135

Information

Published: 2006
First available in Project Euclid: 17 November 2006

zbMATH: 1119.53047
MathSciNet: MR2273275
Digital Object Identifier: 10.2748/tmj/1163775135

Subjects:
Primary: 53C55
Secondary: 58E20

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.58 • No. 3 • 2006
Back to Top